# SDR CA070220001

- Difficulty date: February 15, 2007
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 22,217 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Spline
- Part number: 297037
- Condition: Stripped
- Location: Hyd Pump
- Component: Hyd Pump, Vickers
- Component part number: PV304426
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) LT HYD LIGHT ILLUMINATED BEFORE LANDING. THE DRIVE SPLINE ON THE PUMP WAS FOUND TO BE STRIPPED. IT IS MADE OF SOFTER MATERIAL AND MADE TO WEAR INSTEAD OF THE ENGINE. PUMP ASSY WAS REPLACED AND AC RETURNED TO SERVICE. THIS IS THE 3RD SPLINE REPLACED. ONE IN OCT- 06, ONE IN DC-06 AND NOW THIS ONE FEB-07. (TC NR 20070220001)
